Volume 37, Number 4
Previous Issue Next Issue

Beiping Duan, Buyang Li & Zhimin Zhang


Ann. Appl. Math., 37 (2021), pp. 405-436.

Preview Purchase PDF 1566 22476 Abstract

Jian-Feng Cai, Meng Huang, Dong Li & Yang Wang


Ann. Appl. Math., 37 (2021), pp. 437-512.

Preview Purchase PDF 1552 22277 Abstract

Bing Li, Fang Wang, Ling Xue, Kai Yang & Kun Zhao


Ann. Appl. Math., 37 (2021), pp. 513-536.

Preview Purchase PDF 1484 21560 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard